# SDR HALA2010091700427

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33424
- Aircraft time: 28,571 hours, 5,499 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - 2711XA09 - IN CRUISE, LT INBD AILERON INDICATES UPWARD DEFLECTION OF APPROX 2.5" RAIL IS NORMAL.  ACFT TRIMMED ALL NORMAL (ZERO). VISUAL INSP CONFIRMED LT INBD AILERON DEFLECTED UPWARDS APPROX 2" AT OTBD EDGE, RT INBD AILERON FLUSH.  PERFORMED INBD AILERON CHECK IAW AMM 27-11-00-735. 
OPS CK OK.  SECURITY CK OK.
